Weak Erections After A Year On finasteride. | HairLossTalk Forums

Weak Erections After A Year On finasteride.

Discussion in 'Dealing with Side Effects' started by Donc83, Feb 25, 2018.

  1. Donc83

    Donc83 Established Member

    Joined:
    Aug 3, 2012
    Messages:
    113
    Likes Received:
    6
    Dislikes Received:
    0
    I have been taking finasteride 1mg per day for about a year. Over the past couple of weeks I have noticed my erections are weaker. I cannot tell if it is in my head or it is truly because of the medicine. I am a overthinker and sometimes jump into paranoia. This has me worried and I dont know what to do.
     
  2. TONSofBODYHAIR

    TONSofBODYHAIR Established Member My Regimen

    Joined:
    Nov 21, 2017
    Messages:
    266
    Likes Received:
    306
    Dislikes Received:
    12
    My Regimen:
    My Regimen
    My Regimen
    you need to chill the fuck out assess if its placebo or not and if its not ween off finasteride
     
  3. Donc83

    Donc83 Established Member

    Joined:
    Aug 3, 2012
    Messages:
    113
    Likes Received:
    6
    Dislikes Received:
    0
    Youre right. I do need to relax. What do you think is the best way to assess it?
     
  4. Donc83

    Donc83 Established Member

    Joined:
    Aug 3, 2012
    Messages:
    113
    Likes Received:
    6
    Dislikes Received:
    0
    Damn it's even worse today. I mean i cannot maintain one at all. Don't feel turned on by anything. Starting to really frighten me.
     
  5. Donc83

    Donc83 Established Member

    Joined:
    Aug 3, 2012
    Messages:
    113
    Likes Received:
    6
    Dislikes Received:
    0
    Started weaning off the finasteride. I still can't tell if it is in my head. I don't think it is. Seem to be going back to normal though. My hair will be screwed though by the years end.
     
  6. Btg

    Btg Established Member My Regimen

    Joined:
    Mar 3, 2018
    Messages:
    417
    Likes Received:
    374
    Dislikes Received:
    17
    My Regimen:
    My Regimen
    My Regimen
    well weaker erections can definitely be caused by finasteride , i started noticing stronger erection ~ 1 month off it so you d better give it some time
     
  7. stachu

    stachu Experienced Member My Regimen

    Joined:
    Nov 26, 2015
    Messages:
    689
    Likes Received:
    334
    Dislikes Received:
    24
    My Regimen:
    My Regimen
    My Regimen
    Do you have sex frequently ? or turbomasturbator?
     
    rclark likes this.
  8. shookwun

    shookwun Senior Member

    Joined:
    Nov 21, 2010
    Messages:
    6,364
    Likes Received:
    6,424
    Dislikes Received:
    177
    most likely in your head.

    if you can jerk off by yourself with a good erection but cannot around a women - performance anxiety
     
  9. Oscar66

    Oscar66 Established Member

    Joined:
    Mar 19, 2011
    Messages:
    197
    Likes Received:
    80
    Dislikes Received:
    0
    I went to .5 daily and within two weeks I noticed things got better. After a month and a half or so even better. 1 mg is too much for me.
    Try something like .5ml 4 days a week, 1 ml 3 days.
    Then see if you get results after a month or so.
    I HIGHLY recommend you cut back at least some to see...
     
  10. figuringitout90

    Joined:
    Jan 22, 2018
    Messages:
    7
    Likes Received:
    2
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Dude just stop asap. There’s no way it’s in your head. I tried finesteride oral about 9 months ago and immediate ED ball ache water semen like a almost laughable 40% boner for maybe 3-4 days. I tried morr f5 topical finasteride thinking it wouldn’t go as systematic this past sunday, and my dick game went to pathetic by next day. Barely aroused and literally 1/3 to 1/2 weirdly small boners. And I have nice d game. Any way my balls were aching today and I could just feel myself getting horny and feeing normal (I haven’t taken it since sunday) and today my shit was rock hard. If you’re getting ED god bless your soul but don’t ever say oh yeah this is all in my head unless you’re just a dude that has weird Mental ED problems throughout life, for me, I have never ever had any ED problems and my d game Is maybe my strongest asset. Wait til Saturday eve (the 14th) and type in bronzu reddit on google and see what was said at the conference. Forget finesteride all together. Ppl like us that are sensitive to finasteride need to accept it and navigate this problem from other pathways. Hair loss sucks but killing ur D game is Living a horror movie. God speed Brodie
     

Share This Page